Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 4, Pages 823-825
http://dx.doi.org/10.1155/S0161171281000641

Almost-continuous path connected spaces

1Department of Mathematics, Louisiana State University at Alexandria, Alexandria, Louisiana 71402, USA
2Department of Mathematics, The University of Arkansas at Fayetteville, Fayetteville, Arkansas 72701, USA

Received 31 October 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Larry L. Herrington and Paul E. Long, “Almost-continuous path connected spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 823-825, 1981. https://doi.org/10.1155/S0161171281000641.